# SDR SWIA200414101

- Difficulty date: November 15, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 8,879 hours, 7,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE LEVEL AT FL350 LEFT WINDSHIELD SHATTERED.   REMOVED AND REPLACED LEFT WINDSHIELD IAW 56-11-01.  P/N OFF 601R33033-13, S/N OFF 61030H8727.
